American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Harvey B. Keynes. A study of the proximal relation in coset transformation groups . Trans. Amer. Math. Soc. 128 (1967) 389-402. MR 0213469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Siegfried Grosser and Martin Moskowitz. On central topological groups . Trans. Amer. Math. Soc. 127 (1967) 317-340. MR 0209394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Tadashi Nagano. Transformation groups on compact symmetric spaces . Trans. Amer. Math. Soc. 118 (1965) 428-453. MR 0182937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hsin Chu and Shoshichi Kobayashi. The automorphism group of a geometric structure . Trans. Amer. Math. Soc. 113 (1964) 141-150. MR 0164299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jesse Paul Clay. Proximity relations in transformation groups . Trans. Amer. Math. Soc. 108 (1963) 88-96. MR 0154269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] H. H. Johnson. A generalization of K. T. Chen's invariants for paths under transformation groups . Trans. Amer. Math. Soc. 105 (1962) 453-461. MR 0141728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] James Glimm. Locally compact transformation groups . Trans. Amer. Math. Soc. 101 (1961) 124-138. MR 0136681.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert Ellis. A semigroup associated with a transformation group . Trans. Amer. Math. Soc. 94 (1960) 272-281. MR 0123636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert Ellis and W. H. Gottschalk. Homomorphisms of transformation groups . Trans. Amer. Math. Soc. 94 (1960) 258-271. MR 0123635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1